# SDR M7K2008F00043

- Difficulty date: May 12, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tailboom
- Part time: 245 hours
- Component: Horizontal Stab
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED DURING ROUTINE INSP ON FITTING FLANGE AND GOING THROUGH AN ATTACHMENT BORE.  A NEW FITTING WAS MATCH DRILLED AND INSTALLED. THIS IS A VERY COMMON PROBLEM FOR THIS PART. SUGGEST THIS PART BE MFG FROM A MORE DURABLE MATERIAL SUCH AS TITANIUM OR SS. (K)
